# SDR REXA2014020200160

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 22,378 hours, 19,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK COVER MISSING AT SEAT 1C.  REPLACED  FLOOR TRACK STRIP COVER AT 1CD IAW AMM 25-25-01.
